Alert archive / Arizona / Wind Advisories in 2011
Wind Advisory 18, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Apr 25, 2011, 2:14 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 26, 2011, 5:00 AM MST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 25, 2011, 2:14 PM MST (21:14 UTC)
- In effect from
- Apr 26, 2011, 5:00 AM MST
- Expired
- Apr 26, 2011, 7:00 PM MST
- In force
- 14 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.2 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1115 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
148 WWUS75 KFGZ 252114 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 214 PM MST MON APR 25 2011 AZZ011-013-014-017-040-260515- /O.NEW.KFGZ.WI.Y.0018.110426T1800Z-110427T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...SHOW LOW... DILKON 214 PM MST MON APR 25 2011 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY. * TIMING: GUSTY WEST TO NORTHWEST WINDS WILL DEVELOP ACROSS APACHE COUNTY AND THE LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY LATE TUESDAY MORNING...AND CONTINUE THROUGH THE EARLY EVENING. * WINDS: WEST TO NORTHWEST WINDS 20 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS: EXPECT DIFFICULT TRAVEL ON AREA ROADWAYS INCLUDING INTERSTATE 40 FROM WINSLOW TO THE NEW MEXICO LINE AND HIGHWAY 191 IN THE NAVAJO NATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ 41
7 follow-up statements
587 WWUS75 KFGZ 260342 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 842 PM MST MON APR 25 2011 AZZ011-013-014-017-040-261200- /O.CON.KFGZ.WI.Y.0018.110426T1800Z-110427T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...SHOW LOW... DILKON 842 PM MST MON APR 25 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY. * TIMING: GUSTY WEST TO NORTHWEST WINDS WILL DEVELOP ACROSS APACHE COUNTY AND THE LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY LATE TUESDAY MORNING...AND CONTINUE THROUGH THE EARLY EVENING. * WINDS: WEST TO NORTHWEST WINDS 20 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH. * IMPACTS: EXPECT DIFFICULT TRAVEL ON AREA ROADWAYS INCLUDING INTERSTATE 40 FROM WINSLOW TO THE NEW MEXICO LINE AND HIGHWAY 191 IN THE NAVAJO NATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
884 WWUS75 KFGZ 261023 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 323 AM MST TUE APR 26 2011 AZZ015-261830- /O.EXB.KFGZ.WI.Y.0018.110426T1200Z-110427T0000Z/ WESTERN MOGOLLON RIM- INCLUDING THE CITY OF...FLAGSTAFF 323 AM MST TUE APR 26 2011 ...WIND ADVISORY IN EFFECT FROM 5 AM EARLY THIS MORNING TO 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM EARLY THIS MORNING TO 5 PM MST THIS AFTERNOON. * TIMING: WINDS HAVE ALREADY BEGUN TO INCREASE EAST OF THE SAN FRANCISCO PEAKS EARLY THIS MORNING AND WILL STRENGTHEN THROUGH THE DAY...DIMINISHING BY LATE AFTERNOON. * WINDS: WESTERLY WINDS 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH...MAINLY EAST OF THE SAN FRANCISCO PEAKS. * IMPACTS: EXPECT DIFFICULT TRAVEL ON AREA ROADWAYS INCLUDING HIGHWAY 89. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$ AZZ009-012-016-039-261830- /O.EXB.KFGZ.WI.Y.0018.110426T1500Z-110427T0000Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- EASTERN MOGOLLON RIM-BLACK MESA AREA- 323 AM MST TUE APR 26 2011 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. * TIMING: WINDS WILL BEGIN TO INCREASE THIS MORNING AND EARLY AFTERNOON...DIMINISHING BY EARLY EVENING. * WINDS: WESTERLY WINDS 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS: EXPECT DIFFICULT TRAVEL ON AREA ROADWAYS. AREAS OF BLOWING DUST AND REDUCED VISIBILITIES ARE POSSIBLE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$ AZZ010-261830- /O.EXA.KFGZ.WI.Y.0018.110426T1800Z-110427T0200Z/ CHINLE VALLEY- INCLUDING THE CITIES OF...CHINLE...KAYENTA 323 AM MST TUE APR 26 2011 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. * TIMING: WINDS WILL BEGIN TO INCREASE LATE THIS MORNING AND EARLY AFTERNOON...DIMINISHING BY EARLY EVENING. * WINDS: WEST TO NORTHWEST WINDS 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS: EXPECT DIFFICULT TRAVEL ON AREA ROADWAYS. AREAS OF BLOWING DUST AND REDUCED VISIBILITIES ARE POSSIBLE BY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$ AZZ011-013-014-017-040-261830- /O.CON.KFGZ.WI.Y.0018.110426T1800Z-110427T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...SHOW LOW... DILKON 323 AM MST TUE APR 26 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. * TIMING: WINDS WILL BEGIN TO INCREASE LATE THIS MORNING AND EARLY AFTERNOON...DIMINISHING BY EARLY EVENING. * WINDS: WEST TO NORTHWEST WINDS 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS: EXPECT DIFFICULT TRAVEL ON AREA ROADWAYS INCLUDING INTERSTATE 40 FROM WINSLOW TO THE NEW MEXICO LINE AND HIGHWAY 191 IN THE NAVAJO NATION. AREAS OF BLOWING DUST AND REDUCED VISIBILITIES ARE POSSIBLE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$
011 WWUS75 KFGZ 261351 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 651 AM MST TUE APR 26 2011 AZZ010-011-013-014-017-040-262200- /O.CON.KFGZ.WI.Y.0018.110426T1800Z-110427T0200Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...SHOW LOW...DILKON 651 AM MST TUE APR 26 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. * TIMING: WINDS WILL BEGIN TO INCREASE LATER THIS MORNING AND EARLY AFTERNOON...DIMINISHING BY EARLY EVENING. * WINDS: WEST TO NORTHWEST WINDS 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS: EXPECT DIFFICULT TRAVEL ON AREA ROADWAYS INCLUDING INTERSTATE 40 FROM WINSLOW TO THE NEW MEXICO LINE AND HIGHWAY 191 IN THE NAVAJO NATION. AREAS OF BLOWING DUST AND REDUCED VISIBILITIES ARE POSSIBLE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$ AZZ015-262200- /O.CON.KFGZ.WI.Y.0018.000000T0000Z-110427T0000Z/ WESTERN MOGOLLON RIM- INCLUDING THE CITY OF...FLAGSTAFF 651 AM MST TUE APR 26 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING: WINDS HAVE ALREADY BEGUN TO INCREASE EAST OF THE SAN FRANCISCO PEAKS EARLY THIS MORNING AND WILL STRENGTHEN THROUGH THE DAY...DIMINISHING BY LATE AFTERNOON. * WINDS: WESTERLY WINDS 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH...MAINLY EAST OF THE SAN FRANCISCO PEAKS. * IMPACTS: EXPECT DIFFICULT TRAVEL ON AREA ROADWAYS INCLUDING HIGHWAY 89. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$ AZZ009-012-016-039-262200- /O.CON.KFGZ.WI.Y.0018.110426T1500Z-110427T0000Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- EASTERN MOGOLLON RIM-BLACK MESA AREA- 651 AM MST TUE APR 26 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING: WINDS WILL BEGIN TO INCREASE THIS MORNING AND EARLY AFTERNOON...DIMINISHING BY EARLY EVENING. * WINDS: WESTERLY WINDS 20 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH. * IMPACTS: EXPECT DIFFICULT TRAVEL ON AREA ROADWAYS. AREAS OF BLOWING DUST AND REDUCED VISIBILITIES ARE POSSIBLE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$
575 WWUS75 KFGZ 261935 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1235 PM MST TUE APR 26 2011 AZZ015-016-262045- /O.CAN.KFGZ.WI.Y.0018.000000T0000Z-110427T0000Z/ WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM- INCLUDING THE CITY OF...FLAGSTAFF 1235 PM MST TUE APR 26 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. BREEZY WEST TO NORTHWEST WINDS 10 TO 20 MPH AND GUSTS UP TO 35 MPH ARE EXPECTED THE REMAINDER OF THE AFTERNOON...HOWEVER WINDS ARE NO LONGER EXPECTED TO BE STRONG ENOUGH TO MEET WIND ADVISORY CRITERIA. $$ AZZ010-011-013-014-017-040-270200- /O.CON.KFGZ.WI.Y.0018.000000T0000Z-110427T0200Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...SHOW LOW...DILKON 1235 PM MST TUE APR 26 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * TIMING: STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON...DIMINISHING BY EARLY EVENING. * WINDS: WEST TO NORTHWEST WINDS 20 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH. * IMPACTS: EXPECT DIFFICULT TRAVEL ON AREA ROADWAYS INCLUDING INTERSTATE 40 FROM WINSLOW TO THE NEW MEXICO LINE AND HIGHWAY 191 IN THE NAVAJO NATION. AREAS OF BLOWING DUST AND REDUCED VISIBILITIES ARE POSSIBLE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$ AZZ009-012-039-270000- /O.CON.KFGZ.WI.Y.0018.000000T0000Z-110427T0000Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-BLACK MESA AREA- 1235 PM MST TUE APR 26 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING: STRONG WINDS WILL CONTINUE THIS AFTERNOON...DIMINISHING BY EARLY EVENING. * WINDS: NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. * IMPACTS: EXPECT DIFFICULT TRAVEL ON AREA ROADWAYS. AREAS OF BLOWING DUST AND REDUCED VISIBILITIES ARE POSSIBLE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$
276 WWUS75 KFGZ 262003 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 103 PM MST TUE APR 26 2011 AZZ010-011-013-014-017-040-270200- /O.CON.KFGZ.WI.Y.0018.000000T0000Z-110427T0200Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...SHOW LOW...DILKON 103 PM MST TUE APR 26 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * TIMING: STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON... DIMINISHING BY EARLY EVENING. * WINDS: WEST TO NORTHWEST WINDS 20 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH. * IMPACTS: EXPECT DIFFICULT TRAVEL ON AREA ROADWAYS INCLUDING INTERSTATE 40 FROM WINSLOW TO THE NEW MEXICO LINE AND HIGHWAY 191 IN THE NAVAJO NATION. AREAS OF BLOWING DUST AND REDUCED VISIBILITIES ARE POSSIBLE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$ AZZ009-012-039-270000- /O.CON.KFGZ.WI.Y.0018.000000T0000Z-110427T0000Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-BLACK MESA AREA- 103 PM MST TUE APR 26 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. * TIMING: STRONG WINDS WILL CONTINUE THIS AFTERNOON... DIMINISHING BY EARLY EVENING. * WINDS: NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. * IMPACTS: EXPECT DIFFICULT TRAVEL ON AREA ROADWAYS. AREAS OF BLOWING DUST AND REDUCED VISIBILITIES ARE POSSIBLE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$
214 WWUS75 KFGZ 262337 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 437 PM MST TUE APR 26 2011 AZZ009-012-039-270200- /O.EXT.KFGZ.WI.Y.0018.000000T0000Z-110427T0200Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-BLACK MESA AREA- 437 PM MST TUE APR 26 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM MST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM MST THIS EVENING. * TIMING: STRONG WINDS WILL CONTINUE THIS AFTERNOON... DIMINISHING BY EARLY EVENING. * WINDS: NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. * IMPACTS: EXPECT DIFFICULT TRAVEL ON AREA ROADWAYS. AREAS OF BLOWING DUST AND REDUCED VISIBILITIES ARE POSSIBLE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$ AZZ010-011-013-014-017-040-270200- /O.CON.KFGZ.WI.Y.0018.000000T0000Z-110427T0200Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...SHOW LOW...DILKON 437 PM MST TUE APR 26 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * TIMING: STRONG WINDS WILL CONTINUE THROUGH THE AFTERNOON... DIMINISHING BY EARLY EVENING. * WINDS: WEST TO NORTHWEST WINDS 20 TO 35 MPH WITH GUSTS OF 40 TO 45 MPH. * IMPACTS: EXPECT DIFFICULT TRAVEL ON AREA ROADWAYS INCLUDING INTERSTATE 40 FROM WINSLOW TO THE NEW MEXICO LINE AND HIGHWAY 191 IN THE NAVAJO NATION. AREAS OF BLOWING DUST AND REDUCED VISIBILITIES ARE POSSIBLE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WEATHER.GOV/FLAGSTAFF. && $$
063 WWUS75 KFGZ 270159 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 659 PM MST TUE APR 26 2011 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... .WIND GUSTS HAVE FALLEN BELOW ADVISORY THRESHOLDS THIS EVENING AND WILL CONTINUE TO DECREASE IN INTENSITY OVERNIGHT. PEAK WIND OBSERVATIONS THROUGH 6 PM MST INCLUDE: SAINT JOHNS AIRPORT ........... 59 MPH. TWO GUNS ADOT ................. 49 MPH. HOUSE ROCK RAWS ............... 45 MPH. LUPTON ADOT ................... 45 MPH. WINSLOW AIRPORT ............... 45 MPH. ALPINE RAWS ................... 44 MPH. WUPATKI RAWS .................. 41 MPH. LEUPP ......................... 40 MPH. PAINTED DESERT ADOT ........... 40 MPH. TUBA CITY ..................... 40 MPH. WINDOW ROCK ................... 40 MPH. AZZ010-011-013-014-017-040-270300- /O.EXP.KFGZ.WI.Y.0018.000000T0000Z-110427T0200Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-WHITE MOUNTAINS- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...SHOW LOW...DILKON 659 PM MST TUE APR 26 2011 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. WIND GUSTS HAVE FALLEN BELOW ADVISORY THRESHOLDS THIS EVENING AND WILL CONTINUE TO DECREASE IN INTENSITY OVERNIGHT. $$ AZZ009-012-039-270300- /O.EXP.KFGZ.WI.Y.0018.000000T0000Z-110427T0200Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-BLACK MESA AREA- 659 PM MST TUE APR 26 2011 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. WIND GUSTS HAVE FALLEN BELOW ADVISORY THRESHOLDS THIS EVENING AND WILL CONTINUE TO DECREASE IN INTENSITY OVERNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 25, 9:30 AM MST, 4 hours 44 minutes earlier.
Area forecast discussion, Apr 25, 9:30 AM MST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 930 AM MST MON APR 25 2011 .SYNOPSIS...WINDY AFTERNOONS WILL CONTINUE FOR THE NEXT FEW DAYS ACROSS NORTHERN ARIZONA WITH THE FASTEST WINDS ON TUESDAY. WARMER TEMPERATURES AND LESS WIND ARE EXPECTED FROM WEDNESDAY THROUGH FRIDAY. && .DISCUSSION... SATELLITE AND MODEL IMAGERY SHOW SCT-BKN THIN CIRRUS WILL MOVE ACROSS THE NORTHLAND TODAY ON NORTHWEST FLOW ALOFT. ALSO SEEN IS SOME UPSLOPE STRATUS ACROSS THE CHUSKA MTNS AND BLACK MESA...WHERE A SLIGHT CHANCE OF MORNING SHOWERS WILL CONTINUE. ELSEWHERE...WE HAVE REDUCED OPAQUE SKY COVER VALUES TO NOW HOPEFULLY GENERATE MOSTLY CLEAR IN THE TEXT PRODUCTS THROUGH SUNRISE TUESDAY. .PREV DISCUSSION 330 AM. A LOW-AMPLITUDE LONG-WAVE TROUGH PERSISTS OVER THE EASTERN PACIFIC AND SOUTHWESTERN STATES BRINGING A WINDY REGIME TO THE AREA. A STRONG JET EMBEDDED WITHIN THE TROUGH WILL MOVE EASTWARD ACROSS THE AREA TODAY. SUBSIDENCE SOUTH OF THE JET AXIS SHOULD RESULT IN FEWER CLOUDS COMPARED TO YESTERDAY OVER MUCH OF NRN AZ...EXCEPT ALONG THE NRN BORDER AND FOUR CORNERS REGION WHERE SUFFICIENT MOISTURE REMAINS FOR A SLIGHT CHANCE OF SHOWERS. THE TROUGH PROGRESSES EASTWARD ON TUESDAY AND A NORTHWEST FLOW ALOFT WILL DEVELOP ALONG WITH A SFC LOW PRESSURE SYSTEM OVER NM/TX. STRONG SFC PRESSURE GRADIENT WILL DEVELOP WITH THIS PATTERN AND WINDS WILL BE INCREASING ONCE AGAIN. A WIND ADVISORY MAY BE REQUIRED FOR MUCH OF NRN AZ ON TUESDAY. THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF NRN AZ AND A RED FLAG WARNING IS IN EFFECT FOR TUESDAY. WEAK RIDGING DEVELOPS WED/THU ACROSS THE REGION. DAYTIME TEMPS WILL WARM TO ABOVE SEASONABLE READINGS AND WINDS SHOULD DIMINISH SUBSTANTIALLY. TROUGHING REDEVELOPS ACROSS THE WEST BY FRIDAY AND PERSISTS THROUGH THE WEEKEND. ALTHOUGH LARGE DIFFERENCES REMAIN BETWEEN THE VARIOUS MODELS WITH THE AMPLITUDE OF THIS TROUGH...ALL MODELS ARE TRENDING TOWARDS A STRONGER SYSTEM COMPARED TO PREVIOUS MODEL RUNS. HAVE OPTED TO USE ECMWF SOLUTION WHICH DEVELOPS A DEEPER TROUGH AND RESULTS IN BETTER CHANCES OF PCPN ACROSS THE AREA FOR THE WEEKEND. ALL MODEL SOLUTIONS WILL RESULT IN ANOTHER ROUND OF BREEZY TO STRONG SOUTHWEST WINDS ACROSS THE AREA. && .AVIATION...FOR THE 18Z PACKAGE...AREAS WITH CEILINGS ABOVE 3 KFT AGL WILL PERSIST NEAR THE FOUR CORNERS NORTHEAST OF A K0V7-KRQE LINE THROUGH 21Z THIS MORNING. OTHERWISE...EXPECT VFR CONDITIONS TODAY WITH OCCASIONAL HIGH CLOUDS AND BREEZY WINDS. W TO SW WINDS OF 15-20KT ARE EXPECTED WITH A FEW GUSTS TO 30KT POSSIBLE THROUGH 02Z. A COOL FRONT DROPPING DOWN OUT OF THE NORTHWEST WILL BRING A SLIGHT CHANCE FOR A SHOWER TO THE FOUR CORNERS AREA AFTER 06Z TUESDAY. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...TODAY THROUGH TUESDAY...DRY WEATHER AND BREEZY WINDS TODAY AS THE FORECAST AREA REMAINS BETWEEN UPPER LEVEL DISTURBANCES. AFTERNOON RH VALUES WILL BE MUCH LOWER THAN YESTERDAY...ESPECIALLY ACROSS THE LOWER ELEVATIONS OF NORTHEAST AZ. WINDS WILL REMAIN BELOW CRITICAL THRESHOLDS BUT A FEW GUSTS TO 35 MPH ARE NOT OUT OF THE QUESTION LATE THIS AFTERNOON. PORTIONS OF THE LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY MAY SEE A BRIEF WINDOW OF CRITICAL CONDITIONS LATE AFTERNOON/EARLY EVENING. FOR TUESDAY...A DRY COLD FRONT WILL MOVE ACROSS THE STATE...WITH STRONG WEST TO NORTHWEST WINDS DEVELOPING TUESDAY MORNING AND LASTING THROUGH THE EARLY EVENING. RH VALUES WILL PLUMMET THROUGHOUT THE DAY AND COMBINE WITH THE STRONG WINDS TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS FOR A LARGE PORTION OF EAST-CENTRAL AND NORTHEAST AZ. A RED FLAG WARNING HAS BEEN ISSUED FROM 9 AM TO 8 PM TUESDAY. WEDNESDAY THROUGH FRIDAY...LIGHTER WIND AND WARMER TEMPERATURES ARE EXPECTED WEDNESDAY. FOR THURSDAY AND FRIDAY...CONTINUED WARM AND DRY WITH STRENGTHENING WESTERLY FLOW AS A TROUGH APPROACHES FROM THE WEST. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS MUCH OF NORTHERN AND CENTRAL ARIZONA. && .FGZ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING TUESDAY FROM 900 AM THROUGH 800 PM MST FOR FIRE WEATHER ZONES AZZ111>114-116-117-140. && PUBLIC....................DL / DB AVIATION.............KD FIRE WX..............MCS FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Apr 25, 5:00 AM MST, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 500 AM MST MON APR 25 2011 AZZ004>018-037>040-260700- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 500 AM MST MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY NO WEATHER HAZARDS ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A DRY COLD FRONT WILL PUSH SOUTHWARD ACROSS ARIZONA ON TUESDAY. WINDS WILL INCREASE DURING THE AFTERNOON BECOMING WESTERLY 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH POSSIBLE. A WIND ADVISORY MAY BE REQUIRED FOR PORTIONS OF NORTHERN ARIZONA. LOW AFTERNOON RELATIVE HUMIDITIES WILL ACCOMPANY THE FRONT AND COMBINED WITH THE STRONG WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING HAS BEEN ISSUED FOR PORTIONS OF NORTHERN ARIZONA. DB
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 3:49 AM MST | Red Flag Warning | FGZ | Apache, Coconino, Navajo | 40 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.